# SDR DALA2022070504640

- Difficulty date: July 1, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 48,979 hours, 25,128 cycles
- System (JASC): 3160 · Central Display
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3164 - AT CRUISE , SMELLED SLIGHT ELECTRIC BURN ODOR,THEN HEARD A CIRCUIT BREAKER POP. CORRECTIVE ACTION: R/R 500VU PANEL AND RELAY 20W72 FROM IT.REPL RELAY 20WT2.REPL PANEL PER A320 MM 31-61.OPS NML.(8597120)
